# SDR DALA14028029005

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 58,085 hours, 42,415 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW DIVERTED DUE TO WHITE HAZE FILLING THE CABIN AFTER TAKEOFF.  BOTH AFT LAVATORY SMOKE DETECTORS WERE SOUNDING. MAINTENANCE FOUND THE APU LEAKING OIL AT THE TURBINE BEARING HOUSING PRESSURE/SCAVENGE OIL TUBE ASSY.  THE APU WAS REPLACED AND A DUCT BURNOUT WAS PERFORMED, HOWEVER THE OIL SMELL CONTINUED WITH THE NR 1 ENGINE OPERATING EITHER PACK. FURTHER INVESTIGATION FOUND THE NR 1 ENGINE INLET BULLET FULL OF OIL. THE OIL FEED TUBE AND THE TACH GENERATOR COVER O-RINGS WERE ALL REPLACED. NO FURTHER SMOKE OR ODOR DURING HIGH POWER RUN.
